MathSciNet Relay Station
MathSciNet bibliographic data
MR2922182 46A45 (46A70)
Esi, Ayhan Strongly almost summable sequence spaces in 2-normed spaces defined by ideal convergence and an Orlicz function. Stud. Univ. Babeş-Bolyai Math. 57 (2012), no. 1, 75–82.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement